Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/107709
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Cyclic Higgs bundles and the affine Toda equations
Author: Baraglia, D.
Citation: Geometriae Dedicata, 2015; 174(1):25-42
Publisher: Springer
Issue Date: 2015
ISSN: 0046-5755
1572-9168
Statement of
Responsibility: 
David Baraglia
Abstract: We introduce a class of Higgs bundles called cyclic which lie in the Hitchin component of representations of a compact Riemann surface into the split real form of a simple Lie group. We then prove that such Higgs bundles correspond to a class of solutions to the affine Toda equations. This relationship is further explained in terms of lifts of harmonic maps.
Keywords: Higgs bundles; Toda; cyclic; hHarmonic maps
Rights: © Springer Science+Business Media Dordrecht 2014
DOI: 10.1007/s10711-014-0003-2
Appears in Collections:Aurora harvest 8
Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
RA_hdl_107709.pdf
  Restricted Access
Restricted Access229.76 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.